# SDR AALA201907039011

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 82,102 hours, 44,131 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part serial: 581432
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BOTH AUTO PRESSURE CONTROLLERS FAILED CLIMBING THROUGH 10,000 FT, CABIN DIFF WAS 4.5, CABIN ALTITUDE ZERO. BOTH TRANSFER LOCKOUT AND STDBY ON LIGHTS WERE ON. CABIN PRESSURE WAS DESCENDING AT 1500 FPM OR MORE DOWN. ACCOMPLISHED QRH TRANSFER LOCKOUT AND STBY ON PROCEDURE. BOTH LIGHTS  WENT OUT. CABIN CONTINUED TO DESCEND AT 1500 FPM. BOTH LIGHTS CAME BACK ON. SELECTED MANUAL PRESSURE CONTROL FOR THE REST OF THE FLIGHT. MAINTENANCE REPLACED BOTH #1 AND #2 CABIN PRESSURE CONTROLLERS IAW AMM 21-32-03. (SEE SDR # AALA201907059026)
